# SDR DXTA2012102205157

- Difficulty date: October 20, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 3,853 hours, 2,429 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Overheated
- Location: Windshiled Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, DETECTED SMOKE IN COCKPIT AT 14,000 FT.  A MINUTE OR SO LATER SMOKE STARTED EMANATING FROM THE UPPER RT CORNER OF THE CO-PILOT'S SIDE WINDSHIELD.  DECLARED EMERGENCY AND RAN CHECKLISTS, TURNED WINDSHIELD HEATS OFF.  SMOKE SUBSIDED THEN DISSIPATED ABOUT 3-5 MINUTES LATER. NO MORE SMOKE OR ODOR WAS DETECTED AFTER THAT. REMAINDER OF FLIGHT, LANDING, AND TAXI IN WAS UNEVENTFUL.  INSPECTED COPILOT WINDSHIELD ELECTRICAL CONNECTORS AND ALL WIRES, PLUGS AND TERMINALS AROUND COPILOT WINDSHIELD. FOUND POWER WIRE ON WINDSHIELD TERMINAL BLOCK, POSITION NR 5 TO BE LOOSE.  REMOVED ALL WIRES FROM WINDSHIELD AND INSPECTED FOR DAMAGED WIRES, HARDWARE OR DAMAGED TERMINAL ENDS.  FOUND WIRE NR 5 ON  HEAT SHRINK ON TERMINAL END DISCOLORED.  REPLACED HEAT SHRINK AND VERIFIED ALL WIRES AND ALL HARDWARE SERVICEABLE.  PERFORMED WINDSHIELD TEMPERATURE SENSING ELEMENT RESISTANCE CHECKS AND HEATING ELEMENT FUNCTIONAL TEST TO VERIFY WINDSHIELD SERVICEALBLE. CONNECTED WIRING IAW  MM 56-10-05 AND PERFORMED WINDSHIELD POWER ON CHECKS.  ALL WORK IAW MM 56-10-00, 56-10-05.  WINDSHIELD CHECKS NORMAL IAW MM.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
